A categorical approach to largest and smallest connectednesses and disconnectednesses

S. Veldsman

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)85-96
Number of pages12
JournalActa Mathematica Hungarica
Volume44
Issue number1-2
DOIs
Publication statusPublished - Mar 1984

Fingerprint

Categorical

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A categorical approach to largest and smallest connectednesses and disconnectednesses. / Veldsman, S.

In: Acta Mathematica Hungarica, Vol. 44, No. 1-2, 03.1984, p. 85-96.

Research output: Contribution to journalArticle

@article{12ab201ea2e9489bbd9f06e29ed29912,
title = "A categorical approach to largest and smallest connectednesses and disconnectednesses",
author = "S. Veldsman",
year = "1984",
month = "3",
doi = "10.1007/BF01974105",
language = "English",
volume = "44",
pages = "85--96",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - A categorical approach to largest and smallest connectednesses and disconnectednesses

AU - Veldsman, S.

PY - 1984/3

Y1 - 1984/3

UR - http://www.scopus.com/inward/record.url?scp=34250142727&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250142727&partnerID=8YFLogxK

U2 - 10.1007/BF01974105

DO - 10.1007/BF01974105

M3 - Article

AN - SCOPUS:34250142727

VL - 44

SP - 85

EP - 96

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -